# SDR OG5S2014110400651

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: General aviation
- Aircraft: N547ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11049
- Aircraft time: 3,914 hours
- Engine: Lyc IO360L2A
- Engine time: 3,643 hours
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 12600741
- Condition: Failed
- Location: Zone 300
- Part time: 3,914 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED TRIM ACTUATOR WOULD JAM IN BOTH UP AND DOWN TRAVEL.  TOTAL ACTUATOR TRAVEL WAS ABOUT .5 OF SPECIFIED TRAVEL.  REPLACED TRIM ACTUATOR.
